# SDR SWAA2022030776412

- Difficulty date: April 4, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N731SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27863
- Aircraft time: 69,857 hours, 41,016 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: L/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZONTAL STABILIZER FRONT SPAR UPPER SLIDING SEAL PLATE IS CRACKED AT TIE BAR ATTACHMENT. / REMOVED CRACKED TIE BAR ASSY. IAW 737 SRM 51-40-02-0G-0. RECEIVED AND VERIFIED NEW ASSY P/N 181A80-3 IAW 737 IPC 53-31-31-03 ITEM 75 LOCATED DRILLED IAW 737 SRM 51-40-05-0G-0 INSTALLED NEW PART IAW 737 SRM 51-40-02-0G-0
